# SDR YENA20130807171

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 16,345 hours, 9,776 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, A PUNGENT, STAGNANT, DIRTY, MUSKY ODOR UNLIKE BURNING OR SMOKE, FILLED THE ACFT COCKPIT AND CABIN.  WENT AWAY WITHIN 10 MINUTES.  NO EICAS OR OTHER DEFECTS NOTED.  ACCOMPLISHED TC 21-20-00-810-803A. REPLACED BOTH RECIRCULATING FILTERS IAW 21-24-02.  RAN ENG AND PACKS NO ODOR NOTICED.
